# SDR SPUY201410170058

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 84,627 hours, 40,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Condition: Corroded
- Location: Bs 1153-1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO BAY STRINGER 28L, FITTING  CORRODED BETWEEN BS 1153 - 1175.
